# SDR YENA20110902335

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 45,703 hours, 17,425 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Wing Tank
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 318 OAK-IAD, CREW EXECUTED AN EMERGENCY LANDING DUE TO FUEL LOSS OF 1000 LBS UNACCOUNTED FOR ON LEFT SIDE OF AIRCRAFT.  COULD NOT ISOLATE LEAK BUT IT STOPPED AFTER CENTER TANK CLOSED.  COULD BE APU OR CENTER TANKS.  TECHNICIAN SUMPED L&R WING TANKS PER AMM 12-11-28.  FOUND 1+ QTS WATER IN EACH WING TANK (INNER).  CTR TANKS NORMAL.  NO FUEL LEAKS NOTED AT THIS TIME.  INTERROGATION OF CFDS (FQIC) NORMAL.  OK FOR SERVICE.
